Facebook Pixel
EmpowHER Guest

Will be taking the morning after pill, will it be affective?

By Anonymous May 19, 2012 - 11:55pm
Rate This

My boyfriend and I had unprotected sex several times on May 19th sometime in between noon and 2pm. He claims he did not ejaculate in me but just to be sure because of the risk of pre-ejaculatory we talked and decided that we will be getting the morning after pill (plan B) Sunday morning. Will the pill be affective still by then? What are the chances of me being pregnant AFTER taking the pill?

I also have taken the Plan b once last month because of a condom mishap. Although I had no side effects and got my period on time which does mean I was safe from last time correct?

and I would like to know if because of the pill, would I have increased mood swings?

Add a Comment1 Comments

Hi Anonymous,

Plan B is effective when taken within 72 hours after unprotected sex. 

When used as directed, Plan B One-StepĀ® is safe and effective. Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention.

Mood Swings are not listed as a side effect.


Hope this answers your questions,


May 20, 2012 - 8:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.